# SDR 2007UALA01490

- Difficulty date: May 12, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 41,668 hours, 30,409 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO APU FIRE LIGHT.  FOUND BAD CONNECTOR ON OVERHEAT LOOP HARNESS.  REPLACED HARNESS.
